A class of convergent iteration methods
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 115-121
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_5_a9,
author = {\`E. \`E. Tamme},
title = {A~class of convergent iteration methods},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {115--121},
year = {1958},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_5_a9/}
}
È. È. Tamme. A class of convergent iteration methods. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 115-121. http://geodesic.mathdoc.fr/item/IVM_1958_5_a9/